Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed periods, brownish discharge, cramps in the ovary. Had unprotected sex. Implantation bleeding?

Hello, I was due for my period on July 29th but instead got it on the 26th. There was light bleeding and brown discharge for a day or two, then it stopped. I had risky unprotected sex with my bf on my ovulation days -the 14th through the 18th of July. I am usually regular and on schedule. I have taken 10 hpt--all negative. I think maybe a blood test as I am noticing blueviens on my chest, cramping off and on in the left ovary and endlessly tired. I am waiting to see if it comes on August 29th in 10 days. My breasts have been sore all month but getter worse. Could that have been implantation bleeding and should I get the blood test or wait for the period? Thanks!
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Thanks for query.
You had gone for pregnancy test too early and it is not reliable.
Go for test after 7-8 days passed of your expected period date.
Ok and bye.
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor